Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mindwitch

Veteran Member
  • Total Reviews

    1
  • Content Count

    300
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Mindwitch

  • Rank
    Member

Recent Profile Visitors

4182 profile views
  1. i thought so too. but i had an injection friday and its still here. im debating if i should go for another or just give up.
  2. can i put retin a? tumeric? what can i put on to hopefully treat the infection within and make it go away.
  3. I recieved a kenalog injection on a cyst. Now its just hard,painless and red. Its been a week and no difference and im scared its been turned into a scarred bump. I dunno wat to do. And my wedding is next month. Should i get another injection? Please help
  4. isnt a mineral powder makeup? i dont want to look like a dragqueen. just not have oily looking skin.
  5. did you not read the initial post? i said i don't want to wear makeup.
  6. my face is extremely oil is there no natural powder that i could perhaps get from the health food store that is not makeup that i can use to reduce oil in my skin that won't clog my pores.
  7. i was wondering if anyone knew a powder i could use to reduce the oil in my skin that is not makeup. perhaps some natural powder known to absorb oil.
  8. i'm not allowed to CALL my doctor. he doesnt answer phone calls from patients. hence why i am asking these questions here. i am on accutane because i have flesh colored bumps all over my chin that to me look very gross.
  9. i started taking accutane and i was hoping i wouldn't have the initial breakout but i am. i was reading online about accutane and it says i cant use hair removal creams and that people have formed keloids while on accutane. my skin has about two keloids and i really really do not want to risk getting anymore so i really want to jsut stop accutane all together. will i be fine?
  10. hey everyone i am on 10mg accutane for nine days. on the seventh day i started breaking out horribly and i still seem to be getting new pimples. i currrentlyhave a huge painful one on my forehead. im debating wheter i should start wearing makeup cause my face loooks awful.
  11. a lot of the people who claim about forever having permanet side effects from accutane tend to be long term users of it so i ask. have any of you had long term side effects from 10 mg accutane useage?
×